New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex

Authors

  • Mohammad W Alomari Dr.
  • Maslina Darus
  • Sever S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.41.2010.498

Keywords:

Convex function, Quasi-Convex function, Hermite-Hadamard's inequality

Abstract

In this note we obtain some inequalities of Hermite-Hadamard
type for functions whose second derivatives absolute values are quasi-convex.
Applications for special means are also provided.

Downloads

Additional Files

Published

2010-11-23

How to Cite

Alomari, M. W., Darus, M., & Dragomir, S. S. (2010). New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Tamkang Journal of Mathematics, 41(4), 353-359. https://doi.org/10.5556/j.tkjm.41.2010.498

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>